Doctor insights on:
What To Expect When Getting Your Eyes Dilated
"Post-mydriatic": Mydriasis is pupillary dilation and without pupillary constriction, bright lights can dazzle you or even cause a temporary bleaching of the retina. Pharmacologic dilation for diagnostic testing and examination can last 3 or more hours, depending on the drops used and the color of your eyes, with lighter colors lasting longer. The near vision is typically more impaired than the distance. ...Read moreSee 1 more doctor answer
No: Never heard of or seen that with regular dilation. Some drops can take weeks to wear off though. Causes of dilated eyes staying dilated would be trauma, inflammation, addie's tonic pupil, brain lesion, infection in the eyes, and possibly constant exposure to some chemical or something in the environment. ...Read more
Can sunglasses be bad for my eyes? Is it better to have darker-colored lenses or higher uv protection (or both)? I heard that darker sunglasses cause the pupil to dilate more, which makes your eyes more vulnerable to uv rays. Is this true? Should i get li
Ultraviolet : Ultraviolet (uv) light is harmful to the eyes, especially large amounts over long periods of time. In the United States, all sunglasses are required to block a very large percentage of the uv rays. The darkness of the sunglasses does not affect the uv filtering ability, since uv light is invisible and the uv blockers are clear. It is true that darker the sunglasses will open the pupil more and thus let in more uv light, but since almost all of it is being filtered by the sunglasses, this is not something to worry about. The exception would be specific eye diseases such as retinitis pigmentosa, in which extra high uv protection is a good idea. ...Read moreSee 1 more doctor answer
Ever since I had my eyes dilated I get awful migraines when it's bright out or when i lay down at night, 18 and girl. Why is that exactly ?
I am taking hemorrhoid medicine with lidocaine in it and i noticed I feel very hyper, eyes dilate, etc. Is this safe? Will it go away or get better?
Hemorrhoid cream: cintains Phenylephrine which is a decongestant that shrinks blood vessels. Dilated blood vessels can cause hemorrhoids. Phenylephrine rectal is used on the rectum to relieve itching, burning, irritation, and swelling caused by hemorrhoids. Side effect of Phenylepherine is dilated pupils, feeling of anxiety. It will go away when you stop using the ointment. Consult your surgeon for bettrr advise. ...Read moreSee 1 more doctor answer
Can't see as far as i should. Do they dilate your eyes everytime you go in for glasses? How bad is the pain? How do you get over reflex to close eyes?
Drugs never made me feel different. I get the racing heartbeat, dilated eyes, after effects but no feeling happy, hallucinations; is something wrong?
Perhaps your body: is telling you something. Recreational drugs can be fun, but they are bad for you. If you don't even have a "happy" time, why bother? Go find a healthy way to have a "happy." ...Read more
- Talk to a doctor live online for free
- What are those sunglasses the eye doctor gives you when your eyes are dilated?
- Dilated eyes when exercising
- Is it necessary to have your eyes dilated when having an eye exam?
- Ask a doctor a question free online
- What to expect when your 8 weeks pregnant?
- What to expect when your 38 weeks pregnant?
- What to expect when your 37 weeks pregnant?
- Can you play your instrument and read music after getting your eyes dilated?
- Talk to a ophthalmologist online for free